MathSciNet Relay Station
MathSciNet bibliographic data
MR1989633 12Y05 (13P05)
von zur Gathen, Joachim; Gutierrez, Jaime; Rubio, Rosario Multivariate polynomial decomposition. Appl. Algebra Engrg. Comm. Comput. 14 (2003), no. 1, 11–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement